• Daily Schedule

    7:45 Dismiss to classrooms

    7:55 - 8:05 Start of school and Pre-morning activities

    7:55 Morning News

    8:00 Tardy Bell

    8:05 - 8:20 : Moments Matter

    8:20 - 9:35 : Block I Math (75 min)

    9:35 - 9:55 : Science (20 min)

    9:55 - 10:45 : Conference/Specials 

    10:45 - 11:15 : Science continued (30 min)

    11:20 - 11:50 : Lunch

    11:50 - 12:45 : Block II Science (55 min)

    12:45 - 1:05 : Recess

    1:05 - 1:15 : Restroom

    1:15 - 1:45 : Interv/Enrich/Research

    1:45 - 3:05 : Math (80 min)

    3:05 Pack up; Dismiss areas

    3:10 Bikers/Walkers move and exit   

    3:15 Car riders head to gym

    3:20 Buses/Daycare move 

  • Specials Schedule 

    Day A- Music

    Day B-Library

    Day C- Computer

    Day D- Science Lab

    Day E- ABL Lab

    Day F- P.E.

    Day G- Art

    Day H- P.E.